Speak to your doctor about altering your dosage or changing your medication if it seems that the medication is causing your hair loss.
Ordinarily, the immunity protects us from germs, bacteria and viruses by producing antibodies.
Your body can not tell the difference between these unwelcome invaders and your personal healthy tissues, with an autoimmune condition. Immune system starts making antibodies that attack your tissues. You see, systemic lupus tends to cause ‘flares’ -in other words, So there’re times when the symptoms are worse than others. Lupus is one of those diseases that difficult to diagnose since there is nobody test that can tell doctors conclusively if you have it. Hair loss can be amidst the first symptoms of lupus.a lot of people just find that the texture of their hair changes quite significantly. With systemic lupus. However, cutaneous and discoid lupus do not affect the health Actually the hair loss can be permanent if the hair follicles themselves was scarred, with skin lupus. Seek immediate advice from your doctor if you notice a rash developing. Rather than from the disease itself, a lot of people find themselves losing their hair thanks to the medication they’ve been given to treat their lupus. Try to avoid ‘flares’ of systemic lupus by avoiding your ‘triggers’.